Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/75825
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Ruelle operator for infinite conformal iterated function systems
Author: Chen, Xiaopeng
Wu, Li-Yan
Ye, Yuan-Ling
Citation: Chaos Solitons & Fractals, 2012; 45(12):1521-1530
Publisher: Pergamon-Elsevier Science
Issue Date: 2012
ISSN: 0960-0779
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
Xiao-Peng Chen, Li-Yan Wu, Yuan-Ling Ye
Rights: Copyright © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020123635
DOI: 10.1016/j.chaos.2012.09.001
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.